Growth of operator valued meromorphic functions

Research output: Contribution to journalArticleScientificpeer-review

Standard

Growth of operator valued meromorphic functions. / Nevanlinna, O.

In: Annales Academiae Scientiarum Fennicae, Mathematica, Vol. 25, 2000, p. 3-30.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{f3848601185d4a54a020f6a9f7392884,
title = "Growth of operator valued meromorphic functions",
author = "O. Nevanlinna",
year = "2000",
language = "English",
volume = "25",
pages = "3--30",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",

}

RIS - Download

TY - JOUR

T1 - Growth of operator valued meromorphic functions

AU - Nevanlinna, O.

PY - 2000

Y1 - 2000

M3 - Article

VL - 25

SP - 3

EP - 30

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

ER -

ID: 3620686